English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Regular finite decomposition complexity

MPS-Authors
/persons/resource/persons235535

Kasprowski,  Daniel
Max Planck Institute for Mathematics, Max Planck Society;

Locator
Fulltext (public)

arXiv:1608.04516.pdf
(Preprint), 343KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Kasprowski, D., Nicas, A., & Rosenthal, D. (2019). Regular finite decomposition complexity. Journal of Topology and Analysis, 11(3), 691-719. doi:10.1142/S1793525319500286.


Cite as: http://hdl.handle.net/21.11116/0000-0004-A67F-3
Abstract
We introduce the notion of regular finite decomposition complexity of a metric family. This generalizes Gromov's finite asymptotic dimension and is motivated by the concept of finite decomposition complexity (FDC) due to Guentner, Tessera and Yu. Regular finite decomposition complexity implies FDC and has all the permanence properties that are known for FDC, as well as a new one called Finite Quotient Permanence. We show that for a collection containing all metric families with finite asymptotic dimension all other permanence properties follow from Fibering Permanence.